# SDR HNAA2023013000026

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 49 S4-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E953561 - POSSIBLE CRACKS AROUND 3 RIVETS ON FRAME 79 BETWEEN STRINGERS 4R – 9R.  FURTHER INVESTIGATION FOUND ONLY ONE CRACKED AREA AT RIVET. REPAIRED FUSELAGE SKIN BY REMOVING CRACK AND INSTALLING A BUSHING ON FRAME 79 AT FASTENER BETWEEN STRINGERS 4R – 5R IAW EMB145 SRM 53-32-01RE, ITEM 9, FIG 213, AND EO1-53-23-0017.
